# SDR DHL2006873502

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E LWR FORMER 1 INCH CRACK STA XFS 341.500.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLERS (2EA) OF AL7075T6 0.032" IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 2A (TORQUE).
